# SDR CALA2025041103680

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 111,702 hours, 26,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L NEEDS SOME TLC. MX NEEDING TO SLAM IT SHUT TO GET ENTRY DOOR LITE 2 GO OUT EWR+PDX OPERATED DOOR SEVERAL CYCLES. NO DEFECTS NOTED. EICAS WARNING AND OVERHEAD DOOR WARNING LIGHT EXTINGUISHED WITH DOORS CLOSED.
